Journal article icon

Journal article

Global existence, singular solutions, and ill-posedness for the Muskat problem

Actions


Access Document


Publisher copy:
10.1002/cpa.20040

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Communications on Pure and Applied Mathematics
Volume:
57
Issue:
10
Pages:
1374-1411
Publication date:
2004-10-05
DOI:
EISSN:
1097-0312
ISSN:
0010-3640
URN:
uuid:721d7985-a2aa-4871-a70c-0f014e48a172
Source identifiers:
4448
Local pid:
pubs:4448

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP